MathSciNet Relay Station
MathSciNet bibliographic data
MR2415144 60G15 (60E07)
Marcus, Michael B.; Rosen, Jay Infinite divisibility of Gaussian squares with non-zero means. Electron. Commun. Probab. 13 (2008), 364–376.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement